# SDR AT9900363

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FLOOR BOARD SUPPORT BRACKET AT BS 200-238 LBL 18 CORRODED ON TOP AND BOTTOM.  FABRICATED REPAIR FLOOR BOARD SUPPORT, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-30-1, 53-11-1, 51-10-2, 51-10-3, AND 51-30-5.
